# SDR USAA001103

- Difficulty date: July 31, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N625VJ
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 20,836 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FLOORBEAM CORRODED 1.5 INCHES, RBBL 13 INCHES PLUS STATION 365.  INSTALLED REPAIR ANGLE PER TR 53-15-01.  CORROSION LEVEL 1.  (M)
